Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Breastfeeding, sagging breasts, wrinkled stomach skin after c-section. Which cream will tighten skin?

Hi I am a breastfeeding mother. I am experiencing a saggy like appearance to my breast and still have a saggy wrinkled look to my stomach area after having a c-section . I was wondering what would be the best cream with collagen and elastin that is natural enough for me to use on both my breast and stomach area while breastfeeding.
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
thanks for your query.
Sagging breasts and stomach area is common after any delivery.
You could apply local creams like Stretchnil etc for stretch marks and sagging.
Have intake of protein rich foods.
Moisturize your skin daily and massage the area.
Also, go in for a workout and abs training programme , once you are 2 -3 months post partum.
Take care.
Answered: Tue, 27 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor